# SDR 20000427AP002

- Difficulty date: January 9, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE GALLEY DOOR SLIDE GIRT RETAINER BAR CLIP BROKEN.  REPLACED GALLEY DOOR SLIDE GIRT BAR RETAINER.  A/C RETURNED TO SERVICE.  (M)
